# SDR ASAA2017011919488

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 33,379 hours, 10,332 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Seal
- Part number: 353A40801
- Condition: Worn
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU SIGMA SEAL OUT OF LIMITS REF T/C 78349000. GROUNDED - YES. REMOVED AND REPLACED APU SIGMA SEAL REF AMM 49-15-11.
